# SDR GTIA040865

- Difficulty date: December 2, 2004
- Submitted: January 19, 2005
- Operation: Air carrier
- Aircraft: N828NK
- Make and model: Doug MD 83
- Aircraft serial: 49823
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND LEFT WING INBOARD BUTTE DOOR INBOARD EDGE, BOTTOM SIDE IS DAMAGED.  BLENDED OUT DAMAGE MATERIAL LOSS OUT OF LIMITS, FABRICATED NEW DOUBLER, DRILLED AND LOCATED HOLES.  OK TO TREAT, PRIME AND INSTALLED DOUBLER.  (M)
